# SDR SAJF20151014018

- Difficulty date: September 23, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N18205
- Make and model: Boeing 747-400
- Aircraft serial: 28712
- Aircraft time: 80,213 hours, 14,912 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81411
- Part serial: 142183
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE A CEILING LIGHTS INOPERATIVE.  FOUND P414 H17 CB POPPED OUT.  PFM WIRING CHECKED & FOUND SEAT 3A CEILING LIGHT BALLAST M8468, PLUG & WIRING DAMAGED.  AFFECTED BALLAST M8468 DAMAGED PLUG & WIRES HAS INSOLATED.  THE P414 H17 CB RESET NORMAL, ZONE AN AREA CEILING LIGHT BACK TO NORMAL, EXCEPT SEAT 3AB CEILING LIGHT INOPERATIVE.
